# SDR C2XA07RI059

- Difficulty date: July 11, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- Aircraft time: 13,472 hours, 13,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MX INSPECTION, NR 1 EMERGENCY SIDE MARKER LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 4 INVERTER WITH OPERATIONAL CHECK GOOD.  A/C APPROVED FOR RETURN TO SERVICE.
